# SDR UPS06847645

- Difficulty date: August 10, 2006
- Submitted: August 11, 2006
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 2TL1156M
- Part serial: 7112
- Condition: Unserviceable
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: N/A EMERGENCY EXIT LIGHT SWITCH IS STILL BAD. WHEN ON BATTERY POWER CAN GET LIGHT TO COME ON BY GIGGLING SWITCH IN THE ARMED POS.  WHEN SWITCH TO EXTERNAL POWER THEN BACK BATTERY EMERGENCY LIGHT DOES NOT COME ON.  EMERGENCY LIGHT TOGGLE SWITCH REPLACED IAW WDM 33-50-01 PG 5. EMERGENCY LIGHT BATTERY PACK REPLACED IAW AMM 33-50-01-2. OPS CHECK SERVICEABLE. P/N ON: 5708458-503, S/N ON: FTL I58.
